MathSciNet Relay Station
MathSciNet bibliographic data
MR580902 32J25 (14H99)
Morrow, J.; Rossi, H. Canonical embeddings. Trans. Amer. Math. Soc. 261 (1980), no. 2, 547–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement